BibTeX record journals/ijbc/DengWL06

download as .bib file

@article{DBLP:journals/ijbc/DengWL06,
  author    = {Weihua Deng and
               Yujiang Wu and
               Changpin Li},
  title     = {Stability Analysis of Differential Equations with Time-Dependent Delay},
  journal   = {I. J. Bifurcation and Chaos},
  volume    = {16},
  number    = {2},
  pages     = {465--472},
  year      = {2006},
  url       = {https://doi.org/10.1142/S0218127406014939},
  doi       = {10.1142/S0218127406014939},
  timestamp = {Thu, 15 Jun 2017 21:22:41 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijbc/DengWL06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics